# SDR FDEA201110044315

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 42,630 hours, 27,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAN NOT GET EMERGENCY EXIT LIGHTS TO ILLUMINATE EITHER  BY GOING TO ON OR WITH ESS POWER IN STBY.  REPLACED BATTERIES ON THE LIGHT ASSY ABOVE FWD ENTRY DOOR. OPS CHECKS GOOD IAW MM 33-50-101-2-0.
